Ignasi Mundet

Ignasi Mundet

Ignasi Mundet
PhD in Mathematics from Universidad Autónoma de Madrid
Associate Professor at Universitat de Barcelona

Personal webpage

email: ignasi.mundet@ub.edu

Biosketch

1997-2001: Assistant Professor, Universidad Autónoma de Madrid
1999: PhD in Mathematics, Universidad Autónoma de Madrid
1999-2000: Postdoctoral fellowship at École Polytechnique (Palaiseau, France)
2001-2003: Ramón y Cajal fellowship
2003-present: Associate Professor, Universitat de Barcelona

 

Main scientific achievements

Proof of Hitchin-Kobayashi correspondence for arbitrary pairs
Definition of Hamiltonian Gromov-Witten invariants
Computation of the number of connected components of some moduli spaces of symplectic local systems on Riemann surfaces
Proof that the diffeomorphism groups of spheres and Euclidean spaces are Jordan

 

Research Interests

  • Symplectic geometry (Gromov-Witten invariants and generalizations)
  • Moduli spaces and gauge theories (Higgs bundles and local systems)
  • Finite transformation groups

 

Selected publications

  • Ignasi Mundet i Riera, Alexandre Turull, Boosting an analogue of Jordan’s theorem for finite groups, Advances in Mathematics 272 (2015) 820-836
  • Óscar García-Prada, Peter Gothen, Ignasi Mundet i Riera, Higgs bundles and surface group representations in the real symplectic group, Journal Of Topology 6 (2012) 64-118
  • Ignasi Mundet i Riera, A Hilbert-Mumford criterion for polystability in Kähler geometry, Transactions of the American Mathematical Society 362 (2010) 5169-5187
  • Ignasi Mundet i Riera; Gang Tian, A compactification of the moduli space of twisted holomorphic maps, Advances in Mathematics 222 (2009) 1117-1196
  • Ignasi Mundet i Riera, The biinvariant diagonal for Hamiltonian torus actions, Advances in Mathematics 214 (2007) 469-493